# SDR DALA2014071904180

- Difficulty date: July 18, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 59,907 hours, 43,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR CRACKED BS 1485 CANTED FRAME WEB.  CONFIRMED WITH HFEC.  TREATED, PRIMED AND INSTALLED REPAIR IAW SRM 53-03D, FIG 48.
